Makale
Tam Makale
Uluslararası
2015
CURVATURE PROPERTIES OF RIEMANNIAN METRICS OF THE FORM Sgf H g ON THE TANGENT BUNDLE OVER A RIEMANNIAN MANIFOLD M g
International Electronic Journal of Geometry
Cilt 8 · ss. 181–194 · 01.10.2015
Anahtar kelimeler
Tangent bundle
Riemannian metric
Riemannian curvature tensor
metric connection
Weyl curvature tensor
Atıf için künye
Gezer, A., BİLEN, L., ÇAĞRI, K., & MURAT, A. (2015). CURVATURE PROPERTIES OF RIEMANNIAN METRICS OF THE FORM Sgf H g ON THE TANGENT BUNDLE OVER A RIEMANNIAN MANIFOLD M g. International Electronic Journal of Geometry, 8, 181–194.
BibTeX
@article{gezer2015-73760,
author = {Gezer, Aydın and BİLEN, LOKMAN and ÇAĞRI, KARAMAN and MURAT, ALTUNBAS},
title = {CURVATURE PROPERTIES OF RIEMANNIAN METRICS OF THE FORM Sgf H g ON THE TANGENT BUNDLE OVER A RIEMANNIAN MANIFOLD M g},
journal = {International Electronic Journal of Geometry},
year = {2015},
volume = {8},
pages = {181--194},
issn = {1307-5624},
url = {https://akademik.atauni.edu.tr/yayinlar/73760-curvature-properties-of-riemannian-metrics-of-the-form-sgf-h-g-on-the-tangent}
}